liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fields in non-degenerate 1D-3D elastic multi-structures
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Department of Mathematical Sciences, University of Liverpool, Liverpool L69 3BX, United Kingdom.
2001 (English)In: Quarterly Journal of Mechanics and Applied Mathematics, ISSN 0033-5614, E-ISSN 1464-3855, Vol. 54, no 2, 177-212 p.Article in journal (Refereed) Published
Abstract [en]

We analyse 1D-3D elastic multi-structures defined as solids involving finite-size three-dimensional elastic regions connected with thin rods. In the limit, when the thickness of the thin rods tends to zero, one has a union of a three-dimensional region and a set of thin rods. Classes of degenerate and non-degenerate multi-structures are specified, and asymptotic expansions of solutions of mixed boundary-value problems of linear elasticity are constructed. Asymptotic analysis, given in this work, provides rigorous justification of the existing engineering pile-structure models, and it also enables one to construct new models of high accuracy.

Place, publisher, year, edition, pages
2001. Vol. 54, no 2, 177-212 p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-47398DOI: 10.1093/qjmam/54.2.177OAI: oai:DiVA.org:liu-47398DiVA: diva2:268294
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kozlov, VladimirMaz´ya, Vladimir G.

Search in DiVA

By author/editor
Kozlov, VladimirMaz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Quarterly Journal of Mechanics and Applied Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 114 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf